Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 310818, 26 pages
http://dx.doi.org/10.1155/2012/310818
Research Article

Minimax Theorems for Set-Valued Mappings under Cone-Convexities

1Department of Occupational Safety and Health, College of Public Health, China Medical University, Taichung 404, Taiwan
2Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
3Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
4Department of Mathematics, National Tsing Hua University, Hsinchu 300, Taiwan

Received 7 September 2012; Accepted 27 October 2012

Academic Editor: Ondrej Dosly

Copyright © 2012 Yen-Cherng Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Ky. Fan, “Fixed-point and minimax theorems in locally convex topological linear spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 38, pp. 121–126, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. Fan, “Minimax theorems,” Proceedings of the National Academy of Sciences of the United States of America, vol. 39, pp. 42–47, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. F. Ferro, “A minimax theorem for vector-valued functions,” Journal of Optimization Theory and Applications, vol. 60, no. 1, pp. 19–31, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. G. Y. Chen, “Improvement for Ferro's minimax theorem,” Systems Science and Mathematical Sciences, vol. 7, no. 1, pp. 1–4, 1994. View at Google Scholar · View at Zentralblatt MATH
  5. S. J. Li, G. Y. Chen, and G. M. Lee, “Minimax theorems for set-valued mappings,” Journal of Optimization Theory and Applications, vol. 106, no. 1, pp. 183–199, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. J. Li, G. Y. Chen, K. L. Teo, and X. Q. Yang, “Generalized minimax inequalities for set-valued mappings,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 707–723, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. Zhang, S. J. Li, and S. K. Zhu, “Minimax problems for set-valued mappings,” Numerical Functional Analysis and Optimization, vol. 33, no. 2, pp. 239–253, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y.-C. Lin, “On generalized vector equilibrium problems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 2, pp. 1040–1048, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. K. K. Tan, J. Yu, and X. Z. Yuan, “Existence theorems for saddle points of vector-valued maps,” Journal of Optimization Theory and Applications, vol. 89, no. 3, pp. 731–747, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. C. Gerth and P. Weidner, “Nonconvex separation theorems and some applications in vector optimization,” Journal of Optimization Theory and Applications, vol. 67, no. 2, pp. 297–320, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. G. X.-Z. Yuan, KKM Theory and Applications in Nonlinear Analysis, Marcel Dekker Inc., New York, NY, USA, 1999.
  12. F. E. Browder, “The fixed point theory of multi-valued mappings in topological vector spaces,” Mathematische Annalen, vol. 177, pp. 283–301, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. Kuroiwa, “Convexity for set-valued maps,” Applied Mathematics Letters, vol. 9, no. 2, pp. 97–101, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. M. Borwein and D. Zhuang, “On Fan's minimax theorem,” Mathematical Programming, vol. 34, no. 2, pp. 232–234, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. L. Kelley and I. Namioka, Linear Topological Spaces, D. Van Nostrand Co., Inc., Princeton, NJ, USA, 1963.
  16. A. R. Warburton, “Quasiconcave vector maximization: connectedness of the sets of Pareto-optimal and weak Pareto-optimal alternatives,” Journal of Optimization Theory and Applications, vol. 40, no. 4, pp. 537–557, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH